# SDR G60A057

- Difficulty date: July 27, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N703GC
- Make and model: Doug MD-11
- Aircraft serial: 48411
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: NRB67052
- Condition: Cracked
- Location: Rt Wing
- Part time: 93,088 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING REAR SPAR LOWER CAP HAS 3 INCH LONG CRACK IN RADIUS FROM RS 1046.2 TO RS 1049.9.  (M)
